# SDR SWIA2019082946241

- Difficulty date: August 2, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 35,819 hours, 32,278 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRILL START IN THE FS621.0 AFT PRESSURE BULKHEAD FWD SIDE AT WL138 AND AT LBL25.5.  (C-CHECK) RO: 08/28/2019 PLUGGED DRILL START ON FS621 AT WL138 AND AT LBL25.5 IAW REO. CRACK CK GOOD NO LEAKS NOTED.
